# SDR IPXA2025101354034

- Difficulty date: October 2, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 35,094 hours, 23,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N535334
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CREASE BEAM ON MAIN CABIN FLOOR BETWEEN STA 1600-1580 LBL AT STR 17 . ATA 53-00 VERIFIED STEP 31, RESTORE ACCESS AT REPAIRED AREA PER EA 757-5300-01-B0575 STEP 13 WILL BE ACCOMPLISHED IN TASK CARD T3F18E0073RLF.
